# SDR MASA2019072311962

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 31,278 hours, 24,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA'S FLASHLIGHT INOP. REPOSITIONED FLASHLIGHT.
